# SDR UPS97824157

- Difficulty date: July 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, C-3 CARGO PIT FLOOR SUPPORT ANGLE AT FS 1220 BTWN LONG 30L TO 36 HAS HEAVY CORROSION THROUGHOUT, AROUND NUT PLATES.  REPAIRED IAW SRM 53-2-0 AND 51-1-20.
